# SDR ASAA2019062549809

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,832 hours, 8,043 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "WXR FAIL". GROUNDED - YES. ACCOMPLISHED WEATHER RADAR SYSTEM BITE THREE TIMES, NO FAULTS LOGGED. REF B737-900 FIM TASK 34-43-00-810-801. OPERATED WXR IN NORMAL MODE, NO DEFECTS LOGGED. GROUND VERIFICATION SUCCESSFUL.
